# SDR MASA200500214

- Difficulty date: March 13, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 360 hours, 241 cycles
- Engine: Ge CF348C1
- Engine time: 360 hours, 241 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 4120T17P02
- Part serial: CFL9376B
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 360 hours, 241 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

RETURNED TO GATE FOR LEFT ENGINE OIL PRESSURE WARNING MESSAGE UPON ENGINE START.  PILOT DID SHUT THE ENGINE DOWN AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE PRESSURE SWITCH AND IT OPS CHECKED GOOD.
